# SDR AALA20120802004

- Difficulty date: August 2, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- Aircraft time: 99,960 hours, 16,329 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

HAIL DENT TO LEFT OUTBOARD UPPER SURFACE.  ACCOMPLISHED BONDED REPAIR PER SRM 57-53-01.
